Jump to content

Photo

Can I ever see my skin clear again?

pimple pimples

2 replies to this topic

#1 melissak28

melissak28

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Location:New England
  • Interests:photography, youtube, my cat
  • Joined: 17-July 10

Posted 17 July 2010 - 02:07 AM

So a little overview:
Elementary School- started getting white heads
Middle School-Full blown acne due to puberty
Freshman Year of High School-Went on Accutane

My face has always been pretty bad. During the summer of 2007, I started my accutane treatment. I went through the usual side effects and by the time freshman year was over, my face was clear. My acne was actually quiet bad, and going into sophomore year 2008, my scars began to fade. Then around late 2008 to 2009 my face broke out again. Since then I have not tamed it. I don't have as many cystic pimple outbreaks,but most of my pores are full of white heads. (cheeks, nose, chin & above lip) I've tried many prescriptions that never worked before accutane and now (2010) I've been looking for an acne cleanser to help. My face is full of scars, pimples,and white heads. What can I do.

Note: My acne is genetic. My mother went through accutane in the 80's and my brother in the early 2000's. They have had clear skin ever since,but not for myself. I have not seen my dermatologist since 2008 and am wondering if I should go back on accutane.(well...the generics)

#2 Goosey.

Goosey.

    Dude!

  • Veteran Members
  • Posts & Likes
    Posts: 439
    Likes: 0
About Me
  • Gender:Male
  • Location:United Kingdom
  • Joined: 28-June 10

Achievements

     

Posted 17 July 2010 - 11:01 AM

If Accutane worked for you before, it would make sense to go back on it, right? Maybe pay a visit to a dermatologist and see what they suggest.

#3 greentiger87

greentiger87

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 945
    Likes: 9
About Me
  • Gender:Male
  • Location:Houston, TX
  • Joined: 23-June 10

Posted 17 July 2010 - 01:20 PM

Before you try Accutane again, I would at least give an aggressive, consistent topical regimen a shot. I took Accutane several years ago, but had to stop because of side effects before i finished a full course. But the permanent changes in my skin were enough to make topical treatments effective. Using the regimen, plus salicylic acid and AHAs have cleared me up completely.

Accutane is amazing, but as I'm sure you know, can have crappy side effects. Avoid it if you can.

Edited by greentiger87, 17 July 2010 - 02:27 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users